# SDR 2001UALA01024

- Difficulty date: June 13, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 37,013 hours, 14,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM VERTICAL L-ANGLE CRACKED STA 324, RBL 60.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW Z-CHANNEL.
